Global existence for some neutral functional integrodifferential equations with finite delay

Sylvain Koumla, Djaokamla Temga, Abdou Sene

Abstract


In this paper, we study a class of neutral partial functional integrodifferential equations with finite delay in Banach spaces. We are interested in the global existence, uniqueness and regularity of solutions with values in the subspace $D(A).$ The method used are based on Banach's fixed point theorem and on the technique of the graph norm. In our work the nonlinear term is treated as a perturbation of the linear equation. As an application, we consider a diffusive neutral partial functional integrodifferential equation.

Full Text: PDF

How to Cite this Article:

Sylvain Koumla, Djaokamla Temga, Abdou Sene, Global existence for some neutral functional integrodifferential equations with finite delay, Journal of Mathematical and Computational Science, Vol 9, No 1 (2019), 19-32

Copyright © 2019 Sylvain Koumla, Djaokamla Temga, Abdou Sene. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS